Skip to content

Read user comments about the side effects, benefits, and effectiveness of Dulera Inhl.

Overall User Ratings

107 Total User Reviews

User Reviews

«Previous 31-35 of 40 Next»
Condition: Other
12/9/2011 1:34:20 PM

Reviewer: 65-74 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 2

Comment:
i had less problems with advair

Condition: Other
12/3/2011 2:03:29 AM

Reviewer: 65-74 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I experienced a bad cough after gall bladder surgery in Feb 2011. I went to the Doctor twice and was put on antibiotics. The cough persisted and never stopped. I was also put on Albuterol. This past Nov I went to an ENT Doctor and he prescribed Dulera for me. After about a week, my cough subsided considerably. I still have a little problem clearing my throat but the cough is approximately 80 ... Show Full Comment

Condition: Other
11/10/2011 9:14:52 PM

Reviewer: vic, 55-64 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
Fill much better can breath so much more ,not out of breath as much

Condition: Other
9/30/2011 1:29:42 PM

Reviewer: golferguy, 65-74 Male on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have COPD and have used Spiriva and Symbicort. Symbicort caused muscle cramps in my hands and legs and a very dry mouth. Dulera has not caused any of these symptoms and I'm really happy with the results.

Condition: Other
9/15/2011 10:17:45 AM

Reviewer: qcgrl6, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 3

Comment:
i recently am taking this drug because i have bronchial asthma.. ive been getting palpitations, but i am also taking prednesone... i know its not the prednesone, because i have been taking it for years, should i call my dr and ask that i go back to advair? thanks, marie coons

«Previous 31-35 of 40 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
psoriasis
How to keep flares at bay.
woman dreaming
What Do Your Dreams Say About You?
spinal compression fracture
Treatment options.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.